It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Margaret on August 14, 2000 at 03:37:07:

In Reply to: varivax posted by heartbroken on August 13, 2000 at 22:21:57:

: My son was just diagnosed in April. He is 3 1/2. He developed language after mmr. He didn't start to turn inward until after he received Varivax. Is this possible? Has anyone heard of adverse reactions to varivax? About 2 weeks after his shot he had a 3 day screaming spell, ear infection in 2 ears. He was given a sulfur based antibiotic as he is allergic to amoxycillin. His development then seemed to slow way down.

Yes, it is very possible that the chicken pox vaccine has caused your child's autism. Vaccines
are capable of causing many adverse effects the most infamous is Encephalitis, this can be so
low grade (for want of better words) that it goes virtually unoticed (it might be mistaken for a
'Virus' 'Bug' or 'flu' like symptoms. Also the screaming spell you describe is called the' Cry-
Encephalique' and is a well known symptom of encephalitis.
In all the medical literature it states that Encephalitis can lead to what is often
termed as 'Aquired Autism'
You should look for vaccine victim support groups ie:
www.909shot.com (USA)
www.van.org.uk/ (UK)
You'll find info/links from these.
Best wishes, sincerely, i hope this helps
Margaret.

Follow Ups

All times are GMT -7. The time now is 08:46 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!